MAUDE Adverse Event Report: LIMACORPORATE S.P.A. MINIMA S; MINIMA S FEMORAL STEM #8

LIMACORPORATE S.P.A. MINIMA S; MINIMA S FEMORAL STEM #8
Model Number UNCEMENTED STEM
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery occurred on (b)(6) 2024, due to subsidence of femoral implant.Previous surgery performed on (b)(6) 2023.Patient 73 years old.The following medical devices were explanted: · minima s standard stem #8 (product code.4503.21.080, lot.2306913 - ster.(b)(4)) - sold in us.· biolox delta femoral head (product code: 5010.42.403, lot.7011759464) - sold in us.· delta cup - neutral liner (product code:5885.54.262, lot.2105704 - ster.(b)(4)) - not sold in us.· delta tt acetabular cup (product code: 555215620, lot.2102953 - ster.(b)(4)) - sold in us.
 
Additional Manufacturer Narrative
By checking the dhr of the involved lot.Number, no pre-existing anomaly was detected on the devices manufactured with this lot number.We will submit a final report once the investigation will be completed.
 
Additional Manufacturer Narrative
By checking the dhr of the involved lot.Number 2306913 and ster.(b)(4), no pre-existing anomaly was detected on the devices manufactured with this lot number.According to our records, at least 12 pieces out of 20 minima s standard stem #8 (product code 4503.21.080) with lot.2306913 and ster.(b)(4) have been implanted, and this is the only complaint received on this lot.Limacorporate did not receive pre- and post-operative x-rays of revision surgery and previous surgery.Also, the clinical information of the patient was not available.The explanted devices were returned to limacorporate for further investigation.From a visual inspection of the returned explant, no relevant observations could be made in relation to the described event.It is presumed that the reported event is related to a surgical factor.Based on the few available information, it is not possible to determine the root cause of the event with certainty.Considering that: · the review of the dhrs revealed no pre-existing anomalies in the involved lot #.· this is the first and only complaint received on the lot #.· from a visual inspection of the explant no relevant findings could be made.We may conclude that the event is not product-related.We suppose the reported issue is related to a surgical factor.Pms data: according to limacorporate pms data the revision rate of minima s stem (code: 4503.21.Xxx and 4504.21.Xxx) due to subsidence is nearly (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions required for this specific case.Limacorporate will continue monitoring the market to promptly detect any further similar issue.This is a final mdr report.
 
Event or Problem Description
Revision surgery occurred on (b)(6) 2024, due to subsidence of femoral implant.Previous surgery performed on (b)(6) 2023.Patient 73 years old.The following medical devices were explanted: · minima s standard stem #8 (product code.4503.21.080, lot.2306913 - ster.(b)(4)) - sold in us.· biolox delta femoral head (product code: 5010.42.403, lot.7011759464) - sold in us.· delta cup - neutral liner (product code:5885.54.262, lot.2105704 - ster.(b)(4)) - not sold in us.· delta tt acetabular cup (product code: 555215620, lot.2102953 - ster.(b)(4)) - sold in us.Event occurred in italy.

Brand Name
MINIMA S
Common Device Name
MINIMA S FEMORAL STEM #8
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova, udine 33038
MDR Report Key21091074
Report Number3008021110-2024-00108
Device Sequence Number15729732
Product Code LPH
UDI-Device Identifier08033390079099
UDI-Public08033390079099
Combination Product (Y/N)N
PMA/510(K) Number
K141327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUNCEMENTED STEM
Device Catalogue Number4503.21.080
Device Lot Number2306913
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer12/03/2024
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown